# SDR USAA2009040390793

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 67,570 hours, 46,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN951
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - RIGHT OUTBOARD TRAILING EDGE FLAP WEDGE DISBONDED AT INBOARD END.  REPLACED RIGHT OUTBOARD TRAILING EDGE FLAP IAW US AIRWAYS TASK CARD R3C27034.
